SciELO - Scientific Electronic Library Online

 
vol.39 número1Partition of the spectra for the lower triangular double band matrix as generalized difference operator Δ v over the sequence spaces c and 𝓵 p (1 < p < ∞)Some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operator índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SAYAR, Khaled Yahya Naif  y  BERGAM, Amal. Some hyperstability results for a Cauchy-Jensen type functional equation in 2-Banach spaces. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.73-89. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0005.

In this paper, we investigate some stability and hyperstability results for the following Cauchy-Jensen functional equation

in 2-Banach spaces by using Brzdȩk’s fixed point approach.

Palabras clave : Stability; Hyperstability; 2-Banach space; Cauchy-Jensen functional equation.

        · texto en Inglés     · Inglés ( pdf )